# SDR 03278655

- Difficulty date: October 5, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 7,180 hours, 6,023 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CORROSION WAS IDENTIFIED AT THE NOSE LANDING GEAR AXLE ASSEMBLY.  THE AXLE ASSEMBLY WAS REMOVED AND REPLACED.
